Journal of the Mathematical Society of Japan

Induced characters of some 2-groups

Toshihiko YAMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 1 (1978), 29-37.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432737

Digital Object Identifier
doi:10.2969/jmsj/03010029

Mathematical Reviews number (MathSciNet)
MR0480709

Zentralblatt MATH identifier
0364.20011

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

YAMADA, Toshihiko. Induced characters of some 2-groups. J. Math. Soc. Japan 30 (1978), no. 1, 29--37. doi:10.2969/jmsj/03010029. https://projecteuclid.org/euclid.jmsj/1240432737


Export citation